# SDR CA100117004

- Difficulty date: January 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Open
- Location: Eec To Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT DURING CRUISE AT FL410 , THE ENGINE POWER (N1) FLUCTUATED BETWEEN THE TARGET OF N1 90 PERCENT AND 85 PERCENT DOWN TO 78 PERCENT WITHOUT ANY PILOT INPUTS.  N1 FINALLY DROPPED TO 40 PERCENT AND SLOWLY RECOVERED ON ITS OWN WHILE THE PILOTS DESCENDED TO FL350. THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.  REVIEW OF THE FLIGHT DATA DOWNLOAD FOUND AN OPEN CIRCUIT BETWEEN THE P4 (EEC) AND P16 (HMU) ON THE OUTER WIRING HARNESS. MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
